RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 1, Pages 33–36 (Mi dan33049)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

A general method for solving extremal problems

B. T. Polyak

Lomonosov Moscow State University

Full text: PDF file (557 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.3
Presented: L. V. Kantorovich
Received: 01.06.1966

Citation: B. T. Polyak, “A general method for solving extremal problems”, Dokl. Akad. Nauk SSSR, 174:1 (1967), 33–36

Citation in format AMSBIB
\Bibitem{Pol67}
\by B.~T.~Polyak
\paper A general method for solving extremal problems
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 1
\pages 33--36
\mathnet{http://mi.mathnet.ru/dan33049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217997}
\zmath{https://zbmath.org/?q=an:0177.15102}


Linking options:
  • http://mi.mathnet.ru/eng/dan33049
  • http://mi.mathnet.ru/eng/dan/v174/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
    2. A. G. Perevozchikov, “The approximation of generalized stochastic gradients of random regular functions”, U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 28–33  mathnet  mathscinet  zmath  isi
    3. Anatol Godonoaga, Pavel Balan, “A probabilistic method for solving minimax problems with general constraints”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 1, 33–46  mathnet  mathscinet  zmath
    4. E. A. Nurminskii, D. Tien, “Method of conjugate subgradients with constrained memory”, Autom. Remote Control, 75:4 (2014), 646–656  mathnet  crossref  isi
    5. A. V. Kolosnitsyn, “Computational efficiency of the simplex embedding method in convex nondifferentiable optimization”, Comput. Math. Math. Phys., 58:2 (2018), 215–222  mathnet  crossref  crossref  isi  elib
    6. V. N. Krutikov, N. S. Samoilenko, V. V. Meshechkin, “On the properties of the method of minimization for convex functions with relaxation on the distance to extremum”, Autom. Remote Control, 80:1 (2019), 102–111  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:79
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019